Insurance, mathematics & economics
Format: | eJournal |
---|---|
Language: | Inglés |
Published: |
Amsterdam :
North-Holland
c1982-
|
Subjects: | |
See on Biblioteca Universitat Ramon Llull: | https://discovery.url.edu/permalink/34CSUC_URL/1im36ta/alma991009419689106719 |
Published: | Vol. 1, issue 1 (Jan. 1982)- |
---|---|
Item Description: | Published: [Amsterdam] : Elsevier Science, <1995-> Title from contents screen (ScienceDirect, viewed Dec. 9, 2003). Refereed/Peer-reviewed |
Publication Frequency: | Bimonthly, 1993- |
ISSN: | 18735959 |